Some problems of diophantine approximation

G. H. Hardy Trinity College, Cambridge J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33534

Acta Mathematica, 37, (1), 193-239, 1914.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:28 uploaded by actaadmin ] [ 124 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{g.1914some,
  title={Some problems of diophantine approximation},
  author={G. H. Hardy, and J. E. Littlewood},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203028153024243},
  booktitle={Acta Mathematica},
  volume={37},
  number={1},
  pages={193-239},
  year={1914},
}
G. H. Hardy, and J. E. Littlewood. Some problems of diophantine approximation. 1914. Vol. 37. In Acta Mathematica. pp.193-239. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203028153024243.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved